# SDR GAIA02032OP

- Difficulty date: April 10, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 713 - HSV-FWA - ON APPROACH, THE AIRCRAFT HAD OUTBOARD SPLIT FLAP INDICATION.  THE CREW USED THE EMERGENCY CHECKLIST AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED AT HSV UNEVENTFUL.  CLEANED THE CONNECTOR PLUG AT THE OUTBOARD FLAP TRANSMITTERS.  CYCLED THE FLAPS SEVERAL TIMES AND FOUND TO OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
